| Catalog Number |
367960 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.1.Medical device brand name: bd vacutainer® pst¿ gel and lithium heparinn (lh) 56 units blood collection tubes.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k954592.Investigation summary: bd had not received any samples or photos for investigation.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: stopper function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported while using bd vacutainer® pst¿ gel and lithium heparinn (lh) 56 units blood collection tubes, the cap of one tube fell of resulting in sample leakage.No adverse impact was reported regarding the patient or user.